About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 294694, 21 pages
http://dx.doi.org/10.1155/2012/294694
Research Article

Uniqueness and Asymptotic Behavior of Positive Solutions for a Fractional-Order Integral Boundary Value Problem

Communication Research Center, Harbin Institute of Technology, Harbin 150080, China

Received 18 July 2012; Accepted 7 August 2012

Academic Editor: Xinguang Zhang

Copyright © 2012 Min Jia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Min Jia, Xin Liu, and Xuemai Gu, “Uniqueness and Asymptotic Behavior of Positive Solutions for a Fractional-Order Integral Boundary Value Problem,” Abstract and Applied Analysis, vol. 2012, Article ID 294694, 21 pages, 2012. doi:10.1155/2012/294694